Tumblelog by Soup.io
Newer posts are loading.
You are at the newest post.
Click here to check if anything new just came in.
mikevbae

Cholesterol Drugs Can Interfere With Exercise

Bananas don Then I began http://answers.yahoo.com/question/index?qid=20131210075850AAEwImp having unexplained muscle pains in legs, hips and my left forearm. My doctor suspected the drug and did a blood test that showed no problem. She took me off atorvastatin anyway for six weeks. The muscle pains went away after about the first two weeks. "My total cholesterol rose to 248 after six weeks, so she started me on simvastatin. Three weeks later, the muscle pains were back. We then tried pravastatin , but it, too, brought the muscle pains back with a vengeance. Not only does the pain wake me up at night, but I get periods of shakiness and weakness when exercising. I normally do the TreadClimber or run 40 minutes six days per week, and lift weights every other day.
Full story: http://www.baltimoresun.com/health/sc-health-1225-pharm-20131227,0,3919299.story

Don't be the product, buy the product!

Schweinderl